MathSciNet Relay Station
MathSciNet bibliographic data
MR905333 60F17 (60F05 60G17)
Dudley, R. M. Universal Donsker classes and metric entropy. Ann. Probab. 15 (1987), no. 4, 1306–1326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement